# SDR SWIA972083

- Difficulty date: November 6, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 14,369 hours, 19,121 cycles
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Lock
- Condition: Unsecure
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RED DOOR WARNING DURING TAKEOFF ROLL.  ABORTED AND RETURNED TO GATE.  SECURED CAMLOCK ON INBOARD FUEL DOOR.  OPS CHECKS GOOD.
